Toggle Main Menu Toggle Search

ePrints

Interpolation in semigroupoid algebras

Lookup NU author(s): Dr Michael Dritschel, Professor Stefania Marcantognini

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Dritschel MA, Marcantognini S, McCullough S

Publication type: Article

Journal: Journal fur die Reine und Angewandte Mathematik

Year: 2007

Issue: 606

Pages: 1-40

ISSN (print): 0075-4102

ISSN (electronic): 1435-5345

Publisher: Walter de Gruyter GmbH & Co. KG

URL: http://dx.doi.org/10.1515/CRELLE.2007.033

DOI: 10.1515/CRELLE.2007.033


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share